MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH
Catalog Number 0117320
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695)
Date of Event 01/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-feb-2016) is considered to be a best estimate.This emdr was submitted to represent the bard/davol 3dmax light mesh (device #3).Additional supplemental emdr's was submitted to represent the bard/davol mesh ¿ perfix plug (device #1, #2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2012 ¿ patient was diagnosed with umbilical hernia and right inguinal hernia thereby underwent open repair with the implant of two perfix plug (device #1, #2).Per op notes, ¿there was a large direct defect.Two extra-large perfix plugs (device #1, #2) were placed in the defect and patch was tacked to the pubic tubercle medially, inferiorly to shelving edge of inguinal ligament and superiorly to conjoined tendon using sutures.The umbilical hernia was repaired using sutures.¿ (b)(6) 2016 ¿ patient was diagnosed with right recurrent indirect inguinal hernia thereby underwent laparoscopic repair with implant of 3dmax light mesh (device #3).Per op notes, ¿some mesh plugs (device #1, #2) were adherent.The hernia was lateral so there was an indirect inguinal hernia.Then, a 3dmax light mesh (device #3) was tacked on either side of epigastric as well as medially to the cooper¿s ligament.¿ (b)(6) 2019 ¿ patient was diagnosed with right lower quadrant abdominal pain thereby underwent laparoscopic lysis of adhesions.Per op notes, ¿in the right groin, adhesions of the right colon and cecum to the previously placed preperitoneal mesh (device #3), and medial protrusion of a corner of the mesh consistent with a plug and patch (device #1, #2) repair.Adhesiolysis were performed.¿.

Brand Name
3DMAX LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22201872
Report Number1213643-2025-00484
Device Sequence Number18071098
Product Code FTL
UDI-Device Identifier00801741031052
UDI-Public(01)00801741031052(17)210128(10)HUAP0130
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K091659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2021
Device Catalogue Number0117320
Device Lot NumberHUAP0130
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Initial Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale